# SDR DALA2016110908403

- Difficulty date: May 8, 2015
- Submitted: November 9, 2016
- Operation: Air carrier
- Aircraft: N978DL
- Make and model: Doug MD-88
- Aircraft serial: 53259
- Aircraft time: 66,338 hours, 49,054 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Corroded
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON COUNTERSINK AREA ON FUEL ACCESS PLATE 2301 AT CENTER FUEL TANK. CORROSION ON COUNTERSINK AREA ON FUEL ACCESS PLATE 2301C WAS REMOVED AND COUNTERSINK WAS MEASURED THE MAX DIAMETER ALLOWED IS 0.660" AND 7 HOLES WERE FOUND WITH 0.669, 0.672, 0.674, 0.671, 0.706, 0.670, AND 0.695 THEREFORE IS OUT LIMITS AND ACCESS PLATE WAS REPLACED IAW SRM 51-22-2A.
